RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 288, Number 5, Pages 1045–1049 (Mi dan47555)  

MATHEMATICS

Brownian motion and harmonic functions on covering manifolds. An entropic approach

V. A. Kaimanovich

Leningrad State University

Full text: PDF file (719 kB)

Bibliographic databases:
UDC: 513.8+519.21
Presented: Л. Д. Фаддеев
Received: 23.04.1985

Citation: V. A. Kaimanovich, “Brownian motion and harmonic functions on covering manifolds. An entropic approach”, Dokl. Akad. Nauk SSSR, 288:5 (1986), 1045–1049

Citation in format AMSBIB
\Bibitem{Kai86}
\by V.~A.~Kaimanovich
\paper Brownian motion and harmonic functions on covering manifolds. An entropic approach
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 288
\issue 5
\pages 1045--1049
\mathnet{http://mi.mathnet.ru/dan47555}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=852647}
\zmath{https://zbmath.org/?q=an:0615.60074}


Linking options:
  • http://mi.mathnet.ru/eng/dan47555
  • http://mi.mathnet.ru/eng/dan/v288/i5/p1045

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020